Oklahoma, 2025Flash Flood and Flood in Oklahoma, June 14, 2025
June 14, 2025 · NWS TSA · 3 events in 2 counties and zones
A line of strong to severe thunderstorms moved through portions of eastern Oklahoma during the late morning and afternoon of the 14th, as warm, moist and unstable air was drawn over a stationary front across the area. The strongest storms produced hail up to nickel size, and localized flash flooding.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $150,000
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A line of strong to severe thunderstorms moved through portions of eastern Oklahoma during the late morning and afternoon of the 14th, as warm, moist and unstable air was drawn over a stationary front across the area. The strongest storms produced hail up to nickel size, and localized flash flooding.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Jun 14, 5:49 AM CST, 41 minutes earlier. Its key messages:
- Issued at 348 AM CDT Sat Jun 14 2025
- Rain and thunderstorm chances continue through the weekend, with at least a limited potential for severe weather and localized flash flooding, especially across eastern Oklahoma. Continue to monitor the forecast for updates and additional details as they become available.
- Warming trend and humid conditions going into next week with heat indices approaching or potentially exceeding 100 degrees.
Area forecast discussion, Jun 14, 5:49 AM CST, 41 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
649 AM CDT Sat Jun 14 2025
...New AVIATION...
.KEY MESSAGES...
Issued at 348 AM CDT Sat Jun 14 2025
- Rain and thunderstorm chances continue through the weekend,
with at least a limited potential for severe weather and
localized flash flooding, especially across eastern Oklahoma.
Continue to monitor the forecast for updates and additional
details as they become available.
- Warming trend and humid conditions going into next week with
heat indices approaching or potentially exceeding 100 degrees.
&&
.SHORT TERM...
(Today)
Issued at 348 AM CDT Sat Jun 14 2025
Elevated convection has developed as expected across north central
Oklahoma into the far northwest corner of our forecast area. This
activity is expected to continue for the next several hours, with
potential additional development to the southeast with time. A
limited severe weather potential will exist with this activity,
and locally heavy rainfall will also occur.
The future evolution of an MCS across western Kansas remains
unclear. It is possible that this activity may continue today and
reintensify by midday with daytime heating as it moves southeast.
Have added/upped pops for the afternoon from the NBM to account
for this possibility. Afternoon high temperatures will generally
range from the mid to upper 80s.
&&
.LONG TERM...
(Tonight through Friday)
Issued at 348 AM CDT Sat Jun 14 2025
A low predictability forecast will continue into early next week
as general troughiness persists just to our east and northwest
flow aloft remains conducive to nightly MCS development upstream
potentially moving southeast into our area during the late night
or morning hours. Afternoon storm potential would then depend on
if/where remnant outflow boundaries setup. A limited severe
weather risk will continue at least into Monday with this pattern.
We may get a break from rain chances Monday night and Tuesday, but
this is far from guaranteed. By Tuesday night and Wednesday, an
upper trough moving across the central plains will allow a cold
front to approach from the north and reignite showers and
thunderstorms. This frontal boundary is not likely to make much
progress south into our area, although convective outflow may
reach farther south.
By late next week into the following weekend, an upper ridge
builds over the area and likely shuts down rain chances for
awhile. The heat will then be on, with widespread 90s for high
temperatures. Afternoon heat index values near or above 100
degrees can also be expected in some places.
&&
.AVIATION...
(12Z TAFS)
Issued at 649 AM CDT Sat Jun 14 2025
Showers and thunderstorms are expected impact northeast OK
terminals and perhaps far northwest AR terminals this morning with
ongoing convection in northeast OK. Small hail and gusty winds
will be possible. Low cigs and reduced vsbys are expected to
persist across northwest AR through the next couple of hours or so.
Overall, the latest aviation forecast remains very low
confidence. Amendments will likely be needed through the daytime
as model guidance continues to struggle with the ongoing
convection and what happens after.
Mejia
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 88 70 88 70 / 30 20 30 20
FSM 89 72 89 71 / 30 20 40 20
MLC 88 70 88 71 / 50 20 40 20
BVO 87 67 87 68 / 30 40 40 20
FYV 86 68 87 67 / 20 20 30 30
BYV 86 68 87 67 / 20 20 30 30
MKO 87 69 88 70 / 40 20 40 20
MIO 86 69 86 69 / 20 30 30 30
F10 88 69 88 70 / 40 20 30 20
HHW 88 72 88 73 / 40 20 30 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&
SHORT TERM...05
LONG TERM....05
AVIATION...67Hazardous weather outlook, Jun 14, 4:10 AM CST, 2 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
510 AM CDT Sat Jun 14 2025
ARZ001-002-010-011-019-020-029-OKZ049-053>076-151000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
510 AM CDT Sat Jun 14 2025
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Today and Tonight.
SEVERE THUNDERSTORM.
RISK...Limited.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
FLASH FLOOD.
RISK...Limited.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
HEAVY RAIN.
RISK...Elevated.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
DISCUSSION...
Scattered thunderstorms are ongoing early this morning across
parts of northeast Oklahoma. These storms will pose a limited
severe weather threat this morning as they move slowly southeast.
It remains possible that a complex of storms currently in western
Kansas will move southeast into northeast Oklahoma by late this
morning and continue southeast through the afternoon. If this
occurs, a limited severe weather threat will exist with these
storms, with damaging winds and large hail possible. Locally heavy
rainfall with any of the storms today may also result in some
localized flooding issues.
Another storm complex may develop overnight tonight in Kansas, and
these storms may enter northeast Oklahoma by late tonight.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY...Thunderstorm Potential...Heavy Rain Potential.
MONDAY...Thunderstorm Potential.
TUESDAY...Thunderstorm Potential...High Wind Potential.
WEDNESDAY and THURSDAY...Thunderstorm Potential.
FRIDAY...No Hazards.
EXTENDED DISCUSSION...
Thunderstorm chances remain in the forecast into early next week,
with a limited severe weather potential. Locally heavy rainfall
will also remain possible with the storms. An uptick in
thunderstorm chances may occur late Wednesday and Wednesday night
as a weak cold front approaches from the north and washes out
somewhere in our vicinity by Thursday.
weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Jun 14, 4:16 AM CST, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Tulsa OK
516 AM CDT Sat Jun 14 2025
OKZ054-059-141045-
Osage OK-Pawnee OK-
516 AM CDT Sat Jun 14 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN OSAGE AND WESTERN
PAWNEE COUNTIES THROUGH 545 AM CDT...
At 515 AM CDT, Doppler radar indicated a cluster of strong
thunderstorms over Sooner Lake, moving south at 10 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Pawnee... Sooner Lake...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3651 9703 3651 9701 3653 9700 3653 9696
3655 9692 3655 9690 3657 9689 3658 9686
3616 9666 3616 9682 3624 9682 3625 9684
3625 9692 3633 9693 3634 9703
TIME...MOT...LOC 1015Z 348DEG 7KT 3646 9701
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MejiaSpecial weather statement, Jun 14, 4:44 AM CST, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Tulsa OK
544 AM CDT Sat Jun 14 2025
OKZ054-141115-
Osage OK-
544 AM CDT Sat Jun 14 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN OSAGE COUNTY
THROUGH 615 AM CDT...
At 544 AM CDT, Doppler radar indicated a strong thunderstorm 3 miles
northeast of Hominy, moving east at 20 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Avant... Hominy...
Wynona... Wolco...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3654 9602 3626 9609 3632 9645 3633 9646
3633 9648 3657 9642
TIME...MOT...LOC 1044Z 280DEG 15KT 3645 9635
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MejiaSpecial weather statement, Jun 14, 4:49 AM CST, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Tulsa OK
549 AM CDT Sat Jun 14 2025
OKZ059-141115-
Pawnee OK-
549 AM CDT Sat Jun 14 2025
...A STRONG THUNDERSTORM WILL IMPACT PAWNEE COUNTY THROUGH 615 AM
CDT...
At 549 AM CDT, Doppler radar indicated a strong thunderstorm 6 miles
west of Pawnee, moving southeast at 10 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Maramec... Skedee...
Hallett... Pawnee...
Jennings... Cleveland...
Blackburn... Sooner Lake...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3647 9698 3646 9693 3647 9687 3640 9660
3637 9659 3639 9656 3637 9652 3633 9657
3630 9655 3633 9645 3632 9645 3616 9654
3616 9670 3622 9682 3625 9682 3625 9688
3627 9693 3633 9693 3633 9703 3639 9703
TIME...MOT...LOC 1049Z 293DEG 10KT 3635 9691
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MejiaSpecial weather statement, Jun 14, 5:14 AM CST, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Tulsa OK
614 AM CDT Sat Jun 14 2025
OKZ054-141200-
Osage OK-
614 AM CDT Sat Jun 14 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN OSAGE COUNTY
THROUGH 700 AM CDT...
At 614 AM CDT, Doppler radar indicated a strong thunderstorm 6 miles
east of Hominy, moving east at 10 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Skiatook...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3643 9600 3639 9600 3618 9611 3632 9640
3649 9632
TIME...MOT...LOC 1114Z 292DEG 8KT 3638 9628
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 14, 5:16 AM CST, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Tulsa OK
616 AM CDT Sat Jun 14 2025
OKZ059-141200-
Pawnee OK-
616 AM CDT Sat Jun 14 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN PAWNEE COUNTY
THROUGH 700 AM CDT...
At 616 AM CDT, Doppler radar indicated a strong thunderstorm near
Pawnee, moving southeast at 10 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Maramec... Pawnee...
Hallett...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3642 9682 3624 9651 3616 9661 3616 9682
3624 9682 3625 9684 3625 9692 3633 9693
TIME...MOT...LOC 1116Z 315DEG 11KT 3631 9684
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 14, 5:29 AM CST, 1 hour 1 minute before
Special Weather Statement
National Weather Service Tulsa OK
629 AM CDT Sat Jun 14 2025
OKZ059-141215-
Pawnee OK-
629 AM CDT Sat Jun 14 2025
...A STRONG THUNDERSTORM WILL IMPACT WESTERN PAWNEE COUNTY THROUGH
715 AM CDT...
At 629 AM CDT, Doppler radar indicated a strong thunderstorm over
Sooner Lake, moving southeast at 15 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Pawnee... Sooner Lake...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3651 9703 3651 9701 3649 9700 3646 9697
3646 9693 3647 9691 3647 9688 3649 9686
3645 9672 3642 9669 3620 9682 3625 9682
3625 9693 3633 9693 3634 9703
TIME...MOT...LOC 1129Z 294DEG 12KT 3643 9704
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHEvent by event
1 flash flood, 1 hail, 1 flood. Local standard time, as filed.
Flash Flood, Pawnee
- When
- June 14, 6:30 AM CST to 8:15 AM CST
- Where
- Pawnee County, 3.16 mi E of Watchorn to 3.29 mi E of Watchorn
- Cause
- Heavy Rain
- Property damage
- $50,000
- Reported by
- Emergency Manager
- Coordinates
- 36.429, -96.944
Portions of the S 34000 Road were washed out due to flooding.
Hail, Okfuskee
- When
- June 14, 10:30 AM CST
- Where
- Okfuskee County, Okemah
- Measured
- 0.88 in hail
- Reported by
- Emergency Manager
- Coordinates
- 35.430, -96.300
Flood, Okfuskee
- When
- June 14, 1:30 PM CST to 4:30 PM CST
- Where
- Okfuskee County, 4 mi SW of Bearden to 3.2 mi SW of Bearden
- Cause
- Heavy Rain
- Property damage
- $100,000
- Reported by
- Emergency Manager
- Coordinates
- 35.309, -96.430
Several county roads were reported flooded, with portions washed out.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Heavy Rain in West Virginia, June 14, 20259 deaths · $2.5 million · 3 events
- Excessive Heat in Arizona, June 14 to 15, 20254 deaths · 3 events
- Lightning Strike in Florida, June 14, 20251 death · 1 event
- Hail and Damaging Winds in Georgia, June 14, 2025$76,000 · 1 in hail · 24 events
- Tornado and Flash Flood in Oklahoma, June 14 to 15, 2025$65,000 · EF0 · 27 events
- Flash Flooding and Flooding in Indiana, June 14, 2025$185,000 · 4 events
- Flash Flooding in Pennsylvania, June 14, 2025$125,000 · 7 events
- Damaging Winds and Lightning Strike in Alabama, June 14, 2025$62,000 · 52 kt wind · 10 events
- Damaging Winds in Mississippi, June 14, 2025$35,000 · 55 kt wind · 9 events
- Hail and Damaging Winds in Montana, June 14 to 15, 20252.5 in hail · 34 events
- Damaging Winds in Virginia, June 14, 2025$21,000 · 56 kt wind · 10 events
- Hail in Colorado, June 14, 20251.75 in hail · 18 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1280002, 1268446, 1269758.